# SDR HEEA0011838

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Assy
- Part number: 205030407569
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PANEL ASSY DENTED BEYOND LIMITS
